# SDR DXTA2013043005366

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 5,473 hours, 3,574 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Display
- Part number: 50117412104
- Part serial: 0877B
- Condition: Inoperative
- Location: 2nd Flight
- Part time: 5,473 hours, 3,574 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AS THE FLYING PILOT, SMELLED SMOKE AND SAW FLAGS ON THE STNDBY ATTITUDE INDICATOR. MY PARTNER SAW IT AT THE SAME TIME AND TURNED OFF THE STANDYBY INDICATOR.  THAT REDUCED THE SMELL.  DEPLOYED THE MASKS AND DIVERTED.  VERIFIED ATTITUDE INDICATOR IS INOPERATIVE AND SMELLS OF SMOKE. REMOVED INDICATOR AND INSTALLED EXCHANGE REPAIRED UNIT IAW MM 34-22-00. OPS CHECKED GOOD.
